# SDR SWAA2016122810802

- Difficulty date: December 22, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 46,225 hours, 23,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 417A5600
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD GALLEY LH EMERGENCY LIGHT FAILED CAPACITY TEST.   R & R BATTERY PACK IAW MM.
